Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 115, NWS Midland/Odessa, TX

September 21, 2014Culberson County, Reeves County, Texas; Eddy County, New Mexico

NWS Midland/Odessa, TX issued this flash flood warning at Sep 21, 2014, 5:45 PM CDT for Culberson County, Reeves County, Texas; Eddy County, New Mexico. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2014, 5:45 PM CDT (22:45 UTC)
Expired
Sep 21, 2014, 11:45 PM CDT
In force
6 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Eddy County, NM, Culberson County, TX, Reeves County, TX

The radar

The Midland/Odessa radar (KMAF), 195 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 5:52 PM CDTFLASH FLOOD7 Nw Carlsbad, NMNM HWY 137 AT MILE MARKER 54 HAS 4 FEET OF WATER FLOWING OVER IT. TRAFFIC IS BEING BLOCKED BY THE FLOOD WATERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2014-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1057 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2014-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1057 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WGUS54 KMAF 212245
FFWMAF
NMC015-TXC109-389-220445-
/O.NEW.KMAF.FF.W.0115.140921T2245Z-140922T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
445 PM MDT SUN SEP 21 2014

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTHWESTERN REEVES COUNTY IN SOUTHWEST TEXAS...
  NORTHEASTERN CULBERSON COUNTY IN SOUTHWEST TEXAS...
  SOUTHERN EDDY COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 1045 PM MDT/1145 PM CDT/

* AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR THUNDERSTORMS
  PRODUCING VERY HEAVY RAINFALL ACROSS THE SOUTHERN HALF OF EDDY
  COUNTY. THE HEAVIEST RAINFALL WAS OCCURRING ALONG AND NEAR HIGHWAY
  180...62 AND CARLSBAD INCLUDING CARLSBAD CAVERNS AND WALNUT
  CANYON.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALT
  LAKE...LAKE AVALON...CAVERN CITY AIR TERMINAL...CARLSBAD NORTH...
  CARLSBAD CAVERNS NATIONAL PARK...BRANTLEY LAKE STATE PARK...WHITES
  CITY...OTIS...MALAGA...LOVING...LAKEWOOD...CARLSBAD AND AVALON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

&&

LAT...LON 3189 10475 3206 10470 3223 10458 3254 10443
      3263 10441 3268 10434 3266 10395 3240 10377
      3218 10373 3204 10376 3202 10389 3203 10400
      3183 10413 3181 10437

$$
1 follow-up statement
054 
WGUS74 KMAF 212322
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
522 PM MDT SUN SEP 21 2014

NMC015-TXC109-389-220445-
/O.CON.KMAF.FF.W.0115.000000T0000Z-140922T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REEVES-CULBERSON-EDDY-
522 PM MDT SUN SEP 21 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT/1145 PM
CDT/ FOR SOUTHERN EDDY...NORTHEASTERN CULBERSON AND EXTREME
NORTHWESTERN REEVES COUNTIES...

AT 516 PM MDT...HEAVY RAIN WAS REPORTED ACROSS EDDY COUNTY.  FOUR 
FEET OF FLOWING WATER WAS REPORTED ABOUT 7 MILES NORTHWEST OF 
CARLSBAD ON 137.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALT LAKE...
LAKE AVALON...CAVERN CITY AIR TERMINAL...CARLSBAD NORTH...BRANTLEY
LAKE STATE PARK...OTIS...MALAGA...LOVING...LAKEWOOD...CARLSBAD AND
AVALON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

&&

LAT...LON 3189 10475 3206 10470 3223 10458 3254 10443
      3263 10441 3268 10434 3266 10395 3240 10377
      3218 10373 3204 10376 3202 10389 3203 10400
      3183 10413 3181 10437

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 1:52 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Sep 21, 1:52 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
152 PM CDT Sun Sep 21 2014

.DISCUSSION...
Though difficult to discern placement of the primary circulation
associated with the remnants of Odile, radar seemed to suggest a
location in central Eddy County. Though instability is limited,
precipitable water across a large part of the area remained above
1.5 inches resulting in the potential for very heavy rainfall
amounts. Though heavy rainfall in association with the circulation
has begun to wind down, heavy rain continues over the northern
Permian Basin with scattered showers and thunderstorms developing
across much of the rest of southwest Texas.

Showers and thunderstorms across much of the area will decrease
this evening with loss of heating, though low level flow increases
becoming more easterly and upslope in the vicinity the mountain
areas. Though models have not been handling the remnants of Odile
well, should see circulation lift northwest as 700 mb high builds
into the area. Expecting to see increase in precipitation over
southeast New Mexico later in the evening as upslope low level
flow increases. May see scattered showers and thunderstorms later
tonight into Monday morning over the Permian Basin as a weak cold
front pushes into the area with additional thunderstorms possible
near the front in the afternoon, generally across the Permian
Basin. Expecting the heaviest rain, mostly in New Mexico, to wind
down by late morning.

Though the primary focus for heavy rain will be southeast New
Mexico, will keep areal coverage for the flash flood watch unchanged
as abundant moisture and wet soils combined with high rainfall
rates across most of the watch area could result in flash
flooding. Will extend flash flood watch through Monday morning to
match expected decrease in rain in southeast New Mexico.

Looking for potential scattered thunderstorms mostly eastern
Permian Basin Tuesday and Wednesday near weak upper trough and low
level moist axis. Scattered thunderstorms are possible beginning
in the mountains Thursday and spreading eastward by the weekend in
advance of upper trough approaching the area.

&&

.FIRE WEATHER...
Fire weather concerns will remain low through Tuesday as a moist
airmass remains over the area. Rain chances will stay high through
tonight. Afternoon relative humidities will remain above 30
percent through most of next week, while recovery will be
excellent.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 65  78  63  80  /  50  40  30  20
BIG SPRING TX              67  81  64  82  /  30  30  30  20
CARLSBAD NM                64  77  64  81  /  80  60  20  10
DRYDEN TX                  69  86  68  85  /  30  20  10  20
FORT STOCKTON TX           67  84  64  85  /  50  40  20  20
GUADALUPE PASS TX          59  71  59  77  /  70  70  30  10
HOBBS NM                   64  76  62  80  /  70  40  30  20
MARFA TX                   62  75  56  77  /  60  40  10  10
MIDLAND INTL AIRPORT TX    66  81  63  82  /  40  30  30  20
ODESSA TX                  66  81  64  82  /  40  30  30  20
WINK TX                    69  85  65  85  /  50  40  20  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...
     Guadalupe Mountains of Eddy County...Northern Lea County...
     Southern Lea County.

TX...FLASH FLOOD WATCH through Monday afternoon FOR THE FOLLOWING
     ZONES... Andrews...Borden...Crane...Davis/Apache Mountains
     Area...Dawson...Ector...Gaines...Glasscock...Guadalupe
     Mountains...Howard...Loving...Martin...Midland...Mitchell...
     Pecos...Reagan...Reeves County and Upper Trans Pecos...
     Scurry...Upton...Van Horn and Highway 54 Corridor...Ward...
     Winkler.

&&

67/05

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, Sep 21, 4:00 AM CDT, 13 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
400 AM CDT SUN SEP 21 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-220900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
400 AM CDT SUN SEP 21 2014 /300 AM MDT SUN SEP 21 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE LIKELY AGAIN
TODAY AND TONIGHT ACROSS SOUTHEAST NEW MEXICO AND MUCH OF WEST
TEXAS...RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT FOR THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS...
SOUTHEAST NEW MEXICO PLAINS...WESTERN LOW ROLLING PLAINS...VAN
HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY AND THE UPPER
TRANS PECOS...AND PERMIAN BASIN. ABUNDANT RAINFALL HAS ALREADY
FALLEN IN THESE AREAS OVER THE PAST SEVERAL DAYS...SO IT WILL NOT
TAKE MUCH ADDITIONAL RAINFALL TO RAISE CONCERNS FOR MORE FLASH
FLOODING.

IN ADDITION TO HEAVY RAINFALL...SOME OF THE STRONGER STORMS MAY BE
ACCOMPANIED BY GUSTY WINDS UP 50 MPH AND SMALL HAIL..ESPECIALLY OVER
SOUTHWEST TEXAS.

ELEVATED FLOWS WILL CONTINUE ALONG THE RIO GRANDE TODAY AND TONIGHT
DUE TO RELEASES FROM RESERVOIRS IN MEXICO AND HEAVY RAINFALL ON BOTH
SIDES OF THE RIVER.  TRIBUTARIES AND ARROYOS TO THE PECOS
RIVER...SUCH AS THE RIO PENASCO...FOUR MILE DRAW...SOUTH SEVEN
RIVERS...ROCKY ARROYO...DARK CANYON...BLACK RIVER...DELAWARE
RIVER...AND WALNUT CANYON HAVE BEEN FLUCTUATING BUT ANY ADDITIONAL
RAIN THAT FALLS IN THOSE AREAS WILL QUICKLY CAUSE ADDITIONAL
RISES...IF NOT FLOODING. ALSO LINGERING FLOODING IN BORDEN AND
SCURRY COUNTIES IS STILL A CONCERN WITH RECORD FLOW ON THE
COLORADO RIVER SOUTHEAST OF GAIL...DEEP CREEK IN SCURRY COUNTY...AND
NEAR IRA SOUTHWEST OF J.B. THOMAS. FINALLY FLOODING ALONG THE
PECOS RIVER FROM RED BLUFF TO PECOS/BARSTOW IS STILL POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE ACROSS MOST AREAS MONDAY...SO FLOODING AND FLASH
FLOODING CONCERNS MAY LINGER.

THE RIO GRANDE...PECOS RIVER...AND ASSOCIATED TRIBUTARIES AND
ARROYOS WILL REMAIN ELEVATED DURING THE NEXT FEW DAYS DUE TO
ADDITIONAL RAINFALL.

.SPOTTER INFORMATION STATEMENT...

ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED...LOCAL EMERGENCY
MANAGEMENT SHOULD STAY UP TO DATE ON THE LATEST DEVELOPMENTS IN
FLASH FLOODING OR RIVER FLOODING OVER THE NEXT SEVERAL DAYS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Sep 21, 1:27 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
127 PM CDT SUN SEP 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     FLASH FLOOD      GAIL                    32.77N 101.45W
09/21/2014                   BORDEN             TX   LAW ENFORCEMENT

            MOST OF FARM TO MARKET ROADS ACROSS EASTERN BORDEN COUNTY
            HAVE FLOODING. FARM TO MARKET ROADS 1610, 1205 AND 669
            REMAIN CLOSED DUE TO FLOODING

&&

AKL
Local storm report, Sep 21, 2:02 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
202 PM CDT SUN SEP 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     FLASH FLOOD      12 W ARTESIA            32.85N 104.64W
09/21/2014                   EDDY               NM   TRAINED SPOTTER

            SPOTTER REPORTED WATER FLOWING OVER US HIGHWAY 82 WEST OF
            ARTESIA.

&&

ANDREW.ARNOLD
Local storm report, Sep 21, 3:38 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
338 PM CDT SUN SEP 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     FLASH FLOOD      MIDLAND                 32.00N 102.08W
09/21/2014                   MIDLAND            TX   PUBLIC

            AT LEAST A FOOT OF WATER OVER THE ROAD AT THE
            INTERSECTION OF GARFIELD ST AND W LOUISIANA AVE

&&

ANDREW.ARNOLD
Local storm report, Sep 21, 3:50 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
350 PM CDT SUN SEP 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     FLASH FLOOD      5 SSE SEVEN RIVERS      32.53N 104.39W
09/21/2014                   EDDY               NM   STORM CHASER

            SH 137 HAS 6 INCHES TO 1 FOOT OF RUNNING WATER ACROSS IT
            IN 10 DIFFERENT SPOTS BETWEEN MILE MARKERS 54 AND 49.

&&

MSCHULDT
Local storm report, Sep 21, 4:52 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CDT SUN SEP 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLASH FLOOD      31 SW JAL               31.80N 103.56W
09/21/2014                   LOVING             TX   LAW ENFORCEMENT

            OIL TANKER REPORTED STRANDED ON COUNTY ROAD 1

&&

JMC
Local storm report, Sep 21, 5:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
537 PM CDT SUN SEP 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      ARTESIA                 32.85N 104.43W
09/21/2014                   EDDY               NM   PUBLIC

            REPORT OF SIX INCHES PLUS OF FLOWING WATER ALONG A STREET
            IN ARTESIA.

0518 PM     FLASH FLOOD      2 N ARTESIA             32.88N 104.43W
09/21/2014                   EDDY               NM   STORM CHASER

            TWO FEET OF RUNNING WATER WAS AT THE JUCTION OF US HWY
            285 AND STATE ROAD 2 NORTH OF ARTESIA.

&&

MSCHULDT

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 8:11 PM CDTFlash Flood WarningMAFAndrews3 hr
Sep 20, 9:14 PM CDTFlash Flood WarningMAFMidland2 hr
Sep 20, 9:50 PM CDTAreal Flood AdvisoryMAFMartin3 hr
Sep 20, 11:40 PM CDTAreal Flood AdvisoryMAFCulberson, Loving, Reeves, Winkler3 hr
Sep 21, 12:46 AM CDTFlash Flood WarningMAFCulberson, Loving, Reeves6 hr
Sep 21, 2:59 AM CDTAreal Flood AdvisoryMAFAndrews, Loving, Winkler4 hr
Sep 21, 4:15 AM CDTRiver Flood WarningMAFBrewster, Presidio58 hr
Sep 21, 4:35 AM CDTRiver Flood WarningMAFMitchell, Scurry15 hr
Sep 21, 6:34 AM CDTFlash Flood WarningMAFAndrews5 hr
Sep 21, 6:35 AM CDTAreal Flood AdvisoryMAFBorden, Scurry4 hr
Sep 21, 6:47 AM CDTFlash Flood WarningMAFMidland3 hr
Sep 21, 6:48 AM CDTFlash Flood WarningMAFCulberson, Loving, Reeves5 hr
Sep 21, 9:35 AM CDTFlash Flood WarningMAFBorden, Dawson, Howard, Martin3 hr
Sep 21, 10:10 AM CDTFlash Flood WarningMAFAndrews, Gaines3 hr
Sep 21, 10:26 AM CDTRiver Flood WarningMAFLoving, Reeves16 hr
Sep 21, 11:24 AM CDTFlash Flood WarningMAFMartin3 hr
Sep 21, 11:41 AM CDTFlash Flood WarningMAFCulberson, Loving, Reeves3 hr
Sep 21, 11:52 AM CDTFlash Flood WarningMAFDawson, Gaines, Martin3 hr
Sep 21, 12:16 PM CDTAreal Flood WarningMAFLoving, Reeves, Ward12 hr
Sep 21, 1:07 PM CDTFlash Flood WarningMAFAndrews, Gaines, Martin3 hr
Sep 21, 1:12 PM CDTFlash Flood WarningMAFBorden, Dawson, Scurry3 hr
Sep 21, 1:51 PM CDTFlash Flood WarningMAFAndrews, Ector, Loving, Winkler3 hr
Sep 21, 2:23 PM CDTFlash Flood WarningMAFAndrews, Borden, Dawson, Ector, Gaines, Glasscock and 3 more4 hr
Sep 21, 2:35 PM CDTAreal Flood WarningMAFCulberson, Loving, Reeves6 hr
Sep 21, 4:05 PM CDTAreal Flood AdvisoryMAFBorden, Dawson, Gaines, Scurry3 hr
Sep 21, 4:12 PM CDTAreal Flood AdvisoryMAFJeff Davis, Reeves3 hr
Sep 21, 4:21 PM CDTAreal Flood AdvisoryMAFCrane, Pecos, Reagan, Upton3 hr
Sep 21, 4:55 PM CDTAreal Flood AdvisoryMAFAndrews, Crane, Ector, Ward, Winkler3 hr
Sep 21, 5:32 PM CDTFlash Flood WarningMAFCrane, Reagan, Upton4 hr
Sep 21, 6:36 PM CDTAreal Flood AdvisoryMAFCulberson, Reeves3 hr
Sep 21, 5:33 AM CDTFlash Flood WarningMAFEddy, Lea3 hr
Sep 21, 8:21 AM CDTFlash Flood WarningMAFEddy, Lea6 hr
Sep 21, 1:53 PM CDTFlash Flood WarningMAFEddy3 hr
Sep 21, 2:11 PM CDTAreal Flood WarningMAFEddy, Lea6 hr
Sep 21, 4:47 PM CDTAreal Flood AdvisoryMAFEddy3 hr
Sep 21, 5:07 PM CDTRiver Flood WarningMAFEddy4 days
Sep 21, 5:15 PM CDTFlash Flood WarningMAFEddy4 hr

Nearby

Flash Flood Warnings in Texas, 2014Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.